Alert archive / Ohio / Small Craft Advisories in 2018

Small Craft Advisory 38, NWS Cleveland, OH

July 5, 2018

NWS Cleveland, OH issued this small craft advisory at Jul 5, 2018, 4:13 PM EDT. It took effect at Jul 6, 2018, 12:00 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2018, 4:13 PM EDT (20:13 UTC)
In effect from
Jul 6, 2018, 12:00 AM EDT
Expired
Jul 7, 2018, 6:27 AM EDT
In force
30 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

444 
WHUS71 KCLE 052013
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
413 PM EDT Thu Jul 5 2018

...Cold Front Will Bring Gusty Winds...

.A cold front will move south across the lake tonight causing
winds to increase and continue through Friday night. 

LEZ142>148-060415-
/O.NEW.KCLE.SC.Y.0038.180706T0400Z-180707T1200Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
413 PM EDT Thu Jul 5 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT SATURDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from midnight tonight to 8 AM
EDT Saturday.

* WINDS...North 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
8 follow-up statements
500 
WHUS71 KCLE 060142
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
942 PM EDT Thu Jul 5 2018

...Cold Front Will Bring Gusty Winds...

.A cold front will move south across the lake tonight causing
winds to increase and continue through Friday night.

LEZ142>148-060945-
/O.CON.KCLE.SC.Y.0038.180706T0400Z-180707T1200Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
942 PM EDT Thu Jul 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...North 15 to 20 knots with gusts up to 30 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
267 
WHUS71 KCLE 060750
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
350 AM EDT Fri Jul 6 2018

...Gusty Winds Will Cause Dangerous Nearshore Conditions...

.Building high pressure behind a cold front will cause gusty
north to northeast winds on Lake Erie today through tonight.

LEZ142>148-061600-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-180707T1200Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
350 AM EDT Fri Jul 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...North 15 to 25 knots with gusts up to 30 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
033 
WHUS71 KCLE 061427
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1027 AM EDT Fri Jul 6 2018

...Gusty Winds Will Cause Dangerous Nearshore Conditions...

.Building high pressure will cause gusty north to northeast winds
on Lake Erie this afternoon through tonight.

LEZ142>148-062230-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-180707T1200Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
1027 AM EDT Fri Jul 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...Northeast 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
422 
WHUS71 KCLE 061613
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1213 PM EDT Fri Jul 6 2018

...Gusty Winds Will Cause Dangerous Nearshore Conditions...

.Building high pressure will cause gusty north to northeast winds
on Lake Erie this afternoon through tonight.

LEZ142-143-061715-
/O.CAN.KCLE.SC.Y.0038.000000T0000Z-180707T1200Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
1213 PM EDT Fri Jul 6 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Winds have diminished on the western basin of Lake Erie resulting
in waves of 2 to 4 feet. Therefore, the small craft advisory has
been cancelled for the western basin.

$$

LEZ144>148-070015-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-180707T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
1213 PM EDT Fri Jul 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...Northeast 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
995 
WHUS71 KCLE 061943
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
343 PM EDT Fri Jul 6 2018

...Gusty Winds Will Cause Dangerous Nearshore Conditions...

.Gusty north to northeast winds will continue on Lake Erie 
through tonight.

LEZ144>148-070345-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-180707T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
343 PM EDT Fri Jul 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...Northeast 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
327 
WHUS71 KCLE 070152
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
952 PM EDT Fri Jul 6 2018

LEZ144>148-071000-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-180707T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
952 PM EDT Fri Jul 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...Northeast 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
660 
WHUS71 KCLE 070807
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
407 AM EDT Sat Jul 7 2018

LEZ144>148-071200-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-180707T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
407 AM EDT Sat Jul 7 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...East winds 15 to 25 knots becoming east 10 to 15 knots.

* WAVES...3 to 5 feet subsiding to 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
137 
WHUS71 KCLE 071027
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
627 AM EDT Sat Jul 7 2018

LEZ144>148-071130-
/O.CAN.KCLE.SC.Y.0038.000000T0000Z-180707T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
627 AM EDT Sat Jul 7 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory. 

Winds and waves have diminished over Lake Erie this morning,
allowing for waves of 2 to 4 feet. Therefore, the small craft
advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 2:26 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 5, 2:26 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
226 PM EDT Thu Jul 5 2018

.SYNOPSIS...
A cold front will cross the region this evening with a cooler
and less humid airmass arriving with high pressure for Friday.
This high will persist through the weekend. We will gradually
warm up through the first half of next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
Juicy airmass in place today with a PW value of 1.92 inch on
the 12Z DTX sounding and 2.04 inch on the PIT sounding.
Convection expected to continue to fill in this afternoon from
Findlay to Canton, then expand north and south from those
outflow boundaries. Very heavy rain will continue to be the
concern with thunderstorms this morning, especially with any
larger clusters that develop. So far highest wind gust seen
was 40 knots at FDY and a report of 3/4 inch hail near
Brunswick. A few locations are pushing Heat Advisory criteria,
including Toledo and Port Clinton where dewpoints are in the mid
to upper 70s. Cloud cover will tend to thicken this afternoon
so will hold off on advisory at this time.

Previous discussion...
Today will be the last warm and muggy day in this stretch as the
cold front that will be responsible for bringing lower dewpoints
and cooler temperatures to the region arrives this evening. The
better upper support for this cold front will stay north of the
area. Deep layer shear still not near enough for an organized
severe threat, but similar to the past few days, an couple/few
cases of damaging wind possible. Coverage of storms will be
greater today too and possibly come in a couple of rounds.
Locally heavy rain will continue to be the bigger threat and
continue to mention that in the forecast. Outflow from
convection across northern IN overnight may very well be a
trigger early across northwest OH and then by this afternoon
expect the central Highlands and across northeast Ohio to be a
focus. A second round of storms will accompany the front itself
and come across the Cleveland metro and northeast OH/nw PA this
evening. Just about all of the precip is expected to have exited
the area by the wee hours of Friday morning. Temperatures early
this morning still sitting in the mid/upper 70s for most. A
quick climb up into the mid/upper 80s will happen and then cloud
cover and showers/thunderstorms will keep from more than a 90
degree reading or two from occurring. Heat indices will still
be in the 90s until the rain hits. A moderate breeze out of the
north by Friday morning will bring the lower dewpoint air and
highs Friday will only be in the lower/mid 70s. Skies will be
clearing.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
The short term begins Friday night with the area in a post cold
front pattern of building high pressure from the northwest and
falling upper heights in a northwest flow aloft. Expect skies to
be clear or mostly clear to begin Friday night. Skies should
continue clear/mostly clear through Monday. Expect nighttime
lows in the 50s Friday night and Saturday night and around 60 to
65 Sunday night. Highs Saturday in the mid and upper 70s. Highs
Sunday in the lower 80s. Highs Monday mostly in the mid 80s.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
The long term begins Monday night with models continuing to show a
cold front that will backdoor into the area during the overnight.
Models show limited moisture but perhaps enough for a chance pop
for nwrn PA overnight expanding into nern OH for Tuesday and Tuesday
night before tapering back to slight chance as the upper ridge
builds back toward the area Wednesday into Thursday. Highs in the
80s. Lows in the 60s and lower 70s.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Convection is filling in this afternoon from near FDY-CAK and
will expand north and south with time on outflow boundaries with
the greater coverage shifting southward with time. A cold front
is located across northern lower Michigan and will push south
across the area from the 23-03Z. Additional scattered showers
and thunderstorms are possible with this round. All thunderstorms
today will be capable of producing very heavy rainfall with IFR
visibilities. Wind gusts of 30-40 knots are also possible with
the strongest storms. Scattered to broken clouds near 3000 feet will
fill in with the cold front across NE OH/NW PA and linger into
Friday morning. Winds will veer to northwest and eventually
northeast behind the front.

OUTLOOK...VFR.

&&

.MARINE...
High pressure and generally light flow will dominate the lake today.
Tonight am expecting winds to increase from the north at 15 to 20
knots or so behind a cold front.  This will last through Friday
turning northeast early Friday night. Continue to anticipate the
possibility of winds/waves reaching small craft advisory levels for
a portion of the lake, likely east from the islands to Geneva for
Friday into Friday night.  Winds will diminish towards Saturday
morning to 5 to 15 knots. Winds will remain light through Sunday
night then increase from the southwest around 15 knots Monday ahead
of an approaching cold front.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Oudeman
NEAR TERM...KEC/Oudeman
SHORT TERM...TK
LONG TERM...TK
AVIATION...KEC
MARINE...TK
Hazardous weather outlook, Jul 5, 4:38 AM EDT, 11 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
438 AM EDT Thu Jul 5 2018

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061100-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
438 AM EDT Thu Jul 5 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Thunderstorms today and this evening will be capable of producing
locally heavy rainfall and may result in flooding. A few storms may
produce strong, gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-061100-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
438 AM EDT Thu Jul 5 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 5, 11:54 AM EDT, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1154 AM EDT THU JUL 5 2018

OHZ014-023-PAZ002-003-051700-
Trumbull-Ashtabula Inland-Southern Erie-Crawford-
1154 AM EDT THU JUL 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN TRUMBULL...
SOUTHEASTERN ASHTABULA...SOUTHEASTERN ERIE AND CRAWFORD COUNTIES...

At 1153 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of Findley Lake to near
Cambridge Springs to Andover to near West Farmington. Movement was
east at 20 mph.

Winds in excess of 30 mph and up to dime size hail are possible with
these storms.

Locations impacted include...
Meadville, Titusville, Union City, Kinsman, West Farmington,
Wattsburg, Adamsville, Canadohta Lake, Pymatuning Central, Riceville,
Lincolnville, Guys Mills, Atlantic, Mecca, Johnston, Cochranton,
Conneaut Lake, Jamestown, Hydetown and Blooming Valley.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4162 7982 4149 8000 4149 8052 4139 8052
      4139 8100 4159 8053 4171 8004 4217 7980
      4217 7976 4201 7976 4199 7961 4162 7962
TIME...MOT...LOC 1553Z 267DEG 31KT 4211 7986 4172 8007 4159 8056 4143
8097

Lombardy
Special weather statement, Jul 5, 1:46 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
146 PM EDT THU JUL 5 2018

OHZ017-018-027-051845-
Seneca-Wyandot-Hancock-
146 PM EDT THU JUL 5 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SENECA...
NORTHWESTERN WYANDOT AND SOUTHERN HANCOCK COUNTIES...

At 145 PM EDT, a strong thunderstorm was located near Arlington, or 7
miles south of Findlay, moving east at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Findlay, Upper Sandusky, Forest, Arlington, Rawson, Vanlue, New
Riegel, Carey, Mount Blanchard, Wharton, Jenera, Kirby and
Williamstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Rainfall rates of 2.0 inches an hour are likely
with this storm.  Do not drive your vehicle through flooded roadways.

LAT...LON 4102 8378 4106 8329 4079 8330 4081 8350
      4082 8351 4082 8357 4084 8379
TIME...MOT...LOC 1745Z 271DEG 12KT 4094 8369

Lombardy
Special weather statement, Jul 5, 3:31 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
331 PM EDT THU JUL 5 2018

OHZ011-052015-
Cuyahoga-
331 PM EDT THU JUL 5 2018

...A STRONG THUNDERSTORM WILL AFFECT CUYAHOGA COUNTY...

At 331 PM EDT, a strong thunderstorm was located near Lakewood, or 9
miles southwest of Cleveland, moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Cleveland, Parma, Lakewood, Euclid, Cleveland Heights, Strongsville,
Westlake, North Royalton, Solon, Warrensville Heights, South Russell,
Highland Hills, North Olmsted, Garfield Heights, Shaker Heights,
Maple Heights, South Euclid, Parma Heights, Rocky River and Broadview
Heights.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4145 8139 4144 8137 4142 8137 4142 8139
      4135 8139 4135 8159 4132 8159 4131 8188
      4135 8187 4135 8192 4149 8194 4157 8148
      4157 8140
TIME...MOT...LOC 1931Z 262DEG 20KT 4142 8183

Sefcovic
Local storm report, Jul 5, 3:53 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     LIGHTNING        BELLEVUE                41.28N 82.84W
07/05/2018                   SANDUSKY           OH   TRAINED SPOTTER

            3 HOUSES HIT WITH LIGHTNING, 2 POLES ALSO ON FIRE

&&

PS
Local storm report, Jul 5, 3:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLOOD            BELLEVUE                41.28N 82.84W
07/05/2018                   SANDUSKY           OH   TRAINED SPOTTER

            FLOOD STREETS IN VARIOUS LOCATIONS THROUGH BELLEVUE. THE
            UNDERPASS ON ROUTE 20 EAST OF DOWNTOWN HAS HIGH WATER.

&&

PS
Local storm report, Jul 5, 3:56 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND GST     5 SE WESTLAKE           41.41N 81.86W
07/05/2018  M46 MPH          CUYAHOGA           OH   911 CALL CENTER

            MEASURED VIA CLE ASOS. TORRENTIAL RAINFALL DROPPING
            VISIBILITY TO AS LOW AS 0.1 MILES.

&&

PS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:24 AM EDTSpecial Weather StatementCLESummit66 min
Jul 5, 9:47 AM EDTSpecial Marine WarningCLE39 min
Jul 5, 11:10 AM EDTSpecial Weather StatementCLEPortage65 min
Jul 5, 1:46 PM EDTSpecial Weather StatementCLEHancock, Wyandot59 min
Jul 5, 1:58 PM EDTAreal Flood AdvisoryCLEHancock3 hr
Jul 5, 3:17 PM EDTSevere Thunderstorm WarningCLERichland43 min
Jul 5, 3:31 PM EDTSpecial Weather StatementCLECuyahoga44 min
Jul 5, 3:34 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain26 min
Jul 5, 3:35 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Jul 5, 3:40 PM EDTSpecial Marine WarningCLE65 min
Jul 5, 3:42 PM EDTSevere Thunderstorm WarningCLECuyahoga48 min
Jul 5, 3:55 PM EDTSpecial Marine WarningCLE49 min
Jul 5, 4:14 PM EDTAreal Flood AdvisoryCLELorain3 hr
Jul 5, 4:16 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more38 hr
Jul 5, 4:47 PM EDTSpecial Weather StatementCLECuyahoga, Medina, Summit58 min
Jul 5, 4:55 PM EDTSpecial Weather StatementCLEStark65 min
Jul 5, 5:53 PM EDTSpecial Weather StatementCLEMahoning82 min
Jul 5, 5:56 PM EDTAreal Flood AdvisoryCLEStark3 hr
Jul 5, 6:04 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Trumbull44 min
Jul 5, 6:22 PM EDTSevere Thunderstorm WarningCLETrumbull42 min
Jul 4, 8:42 PM EDTAreal Flood AdvisoryCLECrawford3 hr
Jul 5, 11:06 AM EDTSpecial Weather StatementCLECrawford24 min
Jul 5, 11:54 AM EDTSpecial Weather StatementCLECrawford66 min
Jul 5, 12:34 PM EDTFlash Flood WarningCLECrawford3 hr

Nearby

Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.